# SDR DALA2018012100405

- Difficulty date: January 19, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 78,468 hours, 9,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE EMERGENCY LIGHTS INOPERATIVE AT SEATS 10ABC, 11ABCD AND 12ABCD.   FOUND THE FUSE BLOWN ON THE POWER SUPPLY.   REPLACED THE FUSE IAW AMM 33-51.  CHECKED OK.
